# SDR R61A2023090700485

- Difficulty date: August 16, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 38,697 hours, 29,541 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17086691005
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SHEER CLIP AT FRAME 87 BETWEEN STRINGERS 28R--27R. DRILL START FOUND AT STGR 27 LOWER FLANGE RADIUS BETWEEN FR 86-87. PERFORMED STRINGER SPLICE REPAIR TO STGR 27R AT FRAME 87 REFER ETD2023-170-021497. RESTORED SURFACE PROTECTION TO REWORKED AREA PER SRM 51-23-06, CPM 51-25-00.
